The Michigan Mathematical Journal

An extension that nowhere has the Fréchet property.

V. Kannan

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 20, Issue 3 (1973), 225-234.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001102

Digital Object Identifier
doi:10.1307/mmj/1029001102

Mathematical Reviews number (MathSciNet)
MR0324656

Zentralblatt MATH identifier
0284.54005

Subjects
Primary: 54D55: Sequential spaces

Citation

Kannan, V. An extension that nowhere has the Fréchet property. Michigan Math. J. 20 (1973), no. 3, 225--234. doi:10.1307/mmj/1029001102. https://projecteuclid.org/euclid.mmj/1029001102


Export citation